MAUDE Adverse Event Report: Cook Inc UNIVERSA SOFT URETERAL STENT SET; FAD Stent, Ureteral

Cook Inc UNIVERSA SOFT URETERAL STENT SET; FAD Stent, Ureteral
Model Number G49941
Medical Device Problem Code Unraveled Material (1664)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/28/2026
Type of Reportable Event Malfunction

Brand Name
UNIVERSA SOFT URETERAL STENT SET
Common Device Name
FAD Stent, Ureteral
Manufacturer (Section D)
Cook Inc
750 daniels way
bloomington IN 47404
Manufacturer Contact
jason crouch
750 daniels way
bloomington, IN 47404
+1(812)339-2235
MDR Report Key50809176
Report Number1820334-2026-00985
Device Sequence Number8597190
Product Code FAD
UDI-Device Identifier00827002499416
UDI-Public(01)00827002499416(17)290211(10)16986075
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K151051
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Company Representative
Type of Report Initial,Followup
Report Date (Section B) 09/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberG49941
Device Catalogue NumberUSH-624
Device Lot Number16986075
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer09/17/2026
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/31/2026
Supplement Date Received by Manufacturer09/19/2026
Initial Report FDA Received Date09/17/2026
Supplement Report FDA Received Date09/21/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/11/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown